# SDR CALA2024041901148

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 102,587 hours, 18,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 2R M33097 EMER LIGHT BATTERY TEST FAIL TRANSFER REFER NON-ROUTINE WO.3041423 AND ORIGINATED BY EMP DR 2R M33097 EMER LIGHT BATT REPLACED AND TESTED NORMAL I.A.W AMM33-51-06 ATTACH FORM 44-0008 ITEM 1-2 ACCOMPLISHED BY MECH AND INSPECTED BY IDT INSPECTED OKAY BY.
